# SDR ASOA2015102114011

- Difficulty date: October 21, 2015
- Submitted: November 12, 2015
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 26,314 hours, 18,544 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/S 295, FRAME STR 26L-26R FWD AND AFT SIDE HAS CORROSION.  REMOVED CLEATS FROM STR 26L, 27, 26R AND FLOOR SUPPORT FROM FRAME 395 TO GAIN ACCESS TO CORROSION IAW SRM 51-42-06-001-001-A01.  REMOVED CORROSION IAW 51-21-06-001-001-A01 ON FRAME 295 AT STRS 26L -26R. FRAME 295 AT STR 26L-26R, 100 PERCENT MATERIAL LOSS IAW 53-00-00-101-001-A01, FRAME REPAIR REQUIRED.  REPAIRED FRAME BS 295 IAW REO 670-53-21-799 BY COMPLYING WITH EC/TC REO 670-53-21-799.
